• Share. Be Supported. Recover.

    We are a friendly, safe community supporting each other's mental health. We are open 24 hours a day, 365 days a year.

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

benzos

O

optimism

Well-known member
Joined
Feb 8, 2014
Messages
93
there was this guy on youtube, theplanetearth, and he said don't take the benzos....
now i agree....feel like a stoned zombie......
i asked for sleeping pills......
do u feel the same way?
 
Mister.B

Mister.B

Well-known member
Joined
Jan 1, 2013
Messages
8,923
Location
Coventry, England
I was on Lorazepam but they only gave me a few.
They said I was abusing them.
I wasn't.

I felt they leveled me out nicely.
No side-effects like you describe.

Maybe ask to be put onto a lower dose or a different type.
Or, persist in asking for sleeping pills, if you think those are what you really need.
 
Darkred

Darkred

Well-known member
Joined
Apr 28, 2014
Messages
939
I found they really helped me relax and put me in such a nice place. The only only problem I had was that I got addicted to them, I WAS abusing them in the end. It's not so bad if you make sure you don't take them all the time when there's other ways to cope but yeah I've seen alot of youtube videos describing coming off them as 'HELL'. Personally I went cold turkey and lucky enough to have no withdrawals which is NOT recommended at all.

What are you on and how much?
 
O

optimism

Well-known member
Joined
Feb 8, 2014
Messages
93
3 white pills, 1 mg each i think....yea darkred its scary....
@misterb: thanks for the advice....
i think it depends from person to person....
 
U

unit5

Guest
optimism,

You said that the pills are white, 1 mg each. Are they Clonazepam? Depending on which country you're in Clonazepam may be marketed as "Klonopin" or "Rivatril" or "Rivotril". I've been taking that for a number of years for anxiety attacks and Essential Tremor. You might want to talk to your doctor about lowering the daily dosage but definitely do not change the dosage or quit on your own.

As strange as it sounds I sometimes drink tea to get a bit of caffeine into my system. It's a chemical balancing act. Drugs (including caffeine) do affect individuals differently and I find that just a bit of caffeine makes me more alert and still leaves the calming effect of the Clonazepam intact.

But you should definitely talk to your doctor about the dosage.

I hope you're doing better!

Unit5
 
O

optimism

Well-known member
Joined
Feb 8, 2014
Messages
93
i used lorazepam....its hell but im surviving
 
B

[email protected]

New member
Joined
Feb 14, 2015
Messages
2
I am using benzodiazepine but still it's not working I need some similar products including these product like lorazepam Xanax some syrup zolpidem etc
 

Similar threads

Top